I use it every night
Matt Cook here, and for many many years, studies have shown less and less sensitivity in the penis, up to 90% loss as we age.
I coined the term desensitization for this in 2011 and the term has caught on amongst scientists and sex therapists.
There are various causes.
SSRIs can cause it and this continues even after quitting.
Finasteride and Tamsulosin can cause it. Probably statins make it worse.
If you are, like me, circumcised, this makes it even worse as we age.
And anything that lowers thyroid status, lowering metabolism as we age, can ruin penile sensitivity.
The problem is when you lose sensitivity, your brain isn’t getting signals from the penis and therefore there is very little arousal and very few rockiness episodes.
I have a very simple solo activity that fixes this and it even feels really good to do.
I use it every day now and it’s made an incredible difference in what I feel and also in rockiness.